Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleInvariant Einstein metrics on $mathrmSO(7)/mathrm U (1)timesmathrm U (2)$ with five isotropy summands.
Author(s) Jörg Wulftange
TypeArticle in Journal
AbstractIn this paper, we study the problem of the invariant Einstein metrics on the generalized flag
manifold. By computing a Gröbner basis, we obtain the solutions of the system of the Einstein equations,
and get the results of invariant Einstein metrics of the generalized flag manifold SO(7)/U(1)×U(2), which
promote the original method in the mathematical experiment (Nsolve command) to compute the solutions
of the system of the Einstein equations.
Keywordsgeneralized flag manifold; Einstein metrics; τ -roots
ISSN0255-7797
LanguageEnglish
JournalJ. Math., Wuhan Univ.
Volume33
Number4
Pages632--638
PublisherWuhan University, Wuchang
Year2013
Edition0
Translation No
Refereed No
Webmaster